ENCORE MEDICAL L.P INSERT, 3D EX SZ 12LT 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Back to Search Results |
| Catalog Number |
391-11-712 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
10/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to pain and worn poly.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-00997; 391-11-610, s807 - pain, s805 - wear/excessive wear, revision surgery; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.